# SDR 20010112SG013

- Difficulty date: June 9, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N131FS
- Make and model: Doug DC3C
- Aircraft serial: 32920
- Engine: Pwa R1830*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Contaminated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE/DECREASE IN OIL PRESSURE.  RIGHT ENGINE PRECAUTIONARY SHUTDOWN AS OIL PRESSURE DECREASED AND TEMP INCREASED.  INSPECTION REVEALED PARTICLE CONTAMINATION IN THE OIL SYSTEM.  (M)
